Darlia, that is a very informative article- thank you! I feel (like John) that I wish I could point you in the right direction for some relief and recovery. ;-( ~Laurie
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
I was just thinking about the radiation/chemo agent link to neuropathy and it got me to wondering about those who have taken gadolinium, the agent use for MRI’s that is linked to neuropathy: https://gadoliniumtoxicity.com/2014/10/25/pain-from-peripheral-neuropathy-can-be-caused-by-metals-like-gadolinium/
My husband has Radiation-Induced Peripheral Neuropathy (RIPN), Radiation-Induced Brachial Plexopathy (RIBP) and Chemo-Induced Peripheral Neuropathy (CIPN). His neurologist just mentioned in his medical report that the FGFR3 showed up in his blood work. He didn’t call it FGFR3 Neuropathy. From what I know, neuropathy is directly caused by radiation or chemo given in as a cancer treatment. In chemotherapy treatment, the chemo agents, Cisplatin or Cipro, cross the brain barrier. In radiation, it damages the nerves as well.I called the tech support for the manufacturer of the FGFR3 antibody that is manufactured from rabbit genes and it is made specifically for research only, not to be sold by to a third party. However, I found clinical trials using it for cancer treatments (which must be how my husband got it, although that was back in 2008). FGFR3 blocks peptide PEP-1617, which is necessary for bone growth, and can be manufactured ‘normally’ as an antigen in our own bodies to attack this peptide (but to me, that would mean it is now an auto-immune issue) but high levels in the blood would be suspicious, or it can be made synthetically in a lab and delivered to the body to fight off cancers and other things relating to growth (even though the manufacturer is not condoning its use except for research purposes).